Vasotec Side Effects

Side effects and experiences with Vasotec by users like you. Post Yours Now.
  1. link Rbrunes
    Vasotec daily headaches, enalapril, sore throat, joints, headache
    My mother is on vasotec for a little more than a year and ever since she started taking it she has had a sore throat, joints pain and for the past 3 months a daily headache.... i want her to switch to something different and i keep pointing out to he - 50% more...
    Rbrunes- over a year ago - in Vasotec
  2. link Ramsuda
    Vasotec dermatologist, toes, itching
    My Dermatologist thinks that the particular condition of my toes that turn pale,sometimes red and sometimes purple. Also they are itchy when the feet are warm but when cold,itchiness and color disappears.
    Ramsuda- over a year ago - in Vasotec
  3. link Kim516
    Vasotec
    Can vasotec cause heavy sweating from just the head?
    Kim516- over a year ago - in Vasotec
  4. link Sschorr
    Vasotec low blood pressure, blurry vision, extreme fatigue, vesicare, exacerbation
    i was given vasotec by mistake instead of my regular vesicare(for bladder issues due to MS). I already have low blood pressure, but developed blurry vision, EXTREME fatigue, and of course hypotension. I thought all of this was an exacerbation of my M - 21% more...
    Sschorr- over a year ago - in Vasotec
  5. link Cyndie740
    Vasotec rash, enalapril
    I used Vasotec (Enalapril) for 3 weeks and then my face swelled and a rash appeared all over one side. It would not go away. I read that vasotec can cause this so I stopped taking it on my own and the swelling and rash disappeared. My doctor confirme - 12% more...
    Cyndie740- over a year ago - in Vasotec
  6. link Hairstylingrr2003
    Vasotec old lady
    I am a 35 yr. old lady just recently began taking vasotec,about 5 days ago and I'm having some abdombial pain. Is this a common side effect?
    Hairstylingrr2003- over a year ago - in Vasotec
  7. link Nirrad
    Vasotec blood pressure medication, cause impotence, high blood pressure, scare
    Is impotence a side effect? I got a scare from someone who said that Blood Pressure medication can cause Impotence. I am 32 years old and I have inherited High Blood pressure from my parents. The last thing I want is to have troubles while I am tryin - 8% more...
    Nirrad- over a year ago - in Vasotec
  8. link Upcusa
    Vasotec urinary track infection
    I am 70 years old, and recently began taking vasotec. About a month after I began, I got a urinary track infection. Is this a new side effect? Thanks
    Upcusa- over a year ago - in Vasotec